# SDR I5PA2025101375701

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 68,760 hours, 35,201 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: MA30A1001
- Part serial: AA427548D
- Condition: Faulty
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT: MGE831,  APU FUEL VAL EICAS.   R & R APU FUEL SHUTOFF VALVE IAW AMM, OPS CHECK NORMAL.
